Research Group of Prof. Dr. A. Uschmajew
Institute for Numerical Simulation
maximize


@article{Barani.Hosseini.Pouryayevali:2013,
  author = {Barani, A. and Hosseini, S. and Pouryayevali, M. R.},
  title = {On the metric projection onto {$\phi$}-convex subsets of
		  {H}adamard manifolds},
  journal = {Rev. Mat. Complut.},
  fjournal = {Revista Matem\'atica Complutense},
  volume = {26},
  year = {2013},
  number = {2},
  pages = {815--826},
  doi = {10.1007/s13163-011-0085-4},
  annote = {journal},
  pdf = {http://uschmajew.ins.uni-bonn.de/research/pub/hosseini/journal2.pdf 1}
}